# SDR SWAA970481

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION OF TREAD SEPARATED FROM NR 2 MAIN GEAR TIRE DURING TAKEOFF.  INSPECTED, NO DAMAGE NOTED.  REPLACED NR 2 MAIN GEAR WHEEL/TIRE ASSEMBLY PER BOEING M/M.
